# SDR YENA2022091200887

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 27,297 hours, 8,887 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1114, JFK-BOS. 'DOOR 3L ARMING LEVER LOOSE; RESECURED DOOR 3L ARMING LEVER IAW AMM 52-10-00. A/C OK FOR SERVICE.'
